# SDR TWRA9908

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608FF
- Make and model: Boeing 747131
- Aircraft serial: 19672
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Rmi
- Part number: 38091393
- Condition: Failed
- Location: Rt Cockpit
- Component: Bendix
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, SMOKE WAS OBSERVED AS COMING FROM VICINITY OF CO-PILOT'S RMI. CIRCUIT BREAKER WAS PULLED AND SMOKE DISSIPATED. REPLACED NR 2 RMI INDICATOR.  CHECKED CONNECTIONS AND AREA FROM SMOKE AND OR OTHER DAMAGE.  NO ADDITIONAL DAMAGE WAS FOUND.  NEW INDICATOR OPS CHECK OK AS PER MM 34-30-00 PAGE 501.  (M)
